SOLVERS

作品数:46被引量:54H指数:4
导出分析报告
相关领域:理学更多>>
相关作者:陈效鹏刘沙钟诚文邵嗣烘更多>>
相关机构:西北工业大学北京大学更多>>
相关期刊:《Science China Mathematics》《Advances in Applied Mathematics and Mechanics》《Computer Modeling in Engineering & Sciences》《Journal of Computational Mathematics》更多>>
相关基金:国家自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Science China Mathematicsx
条 记 录,以下是1-1
视图:
排序:
Asymptotic solvers for ordinary differential equations with multiple frequencies被引量:1
《Science China Mathematics》2015年第11期2279-2300,共22页CONDON Marissa DEAO Alfredo GAO Jing ISERLES Arieh 
supported by National Natural Science Foundation of China(Grant Nos.11201370 and 11371287);Projects of International Cooperation and Exchanges NSFC-RS(Grant No.1141101162);the Natural Science Basic Research Plan in Shaanxi Province of China(Grant No.2014JQ2-1006);the Fundamental Research Funds for the Central Universities
We construct asymptotic expansions for ordinary differential equations with highly oscillatory forcing terms,focusing on the case of multiple,non-commensurate frequencies.We derive an asymptotic expansion in inverse p...
关键词:highly oscillatory problems ordinary differential equation modulated Fourier expansions multiple frequencies numerical analysis 
检索报告 对象比较 聚类工具 使用帮助 返回顶部